Skin burning -- Flexeril, Celebrex, Tylenol 3 side effects?

Discussion in 'Fibromyalgia Main Forum' started by Jen F, Jun 18, 2003.

  1. Jen F

    Jen F New Member

    I now have skin sensitivity. Didn't before last night. I now know what it's like for you FMers who must have soft sheets. My pajamas feel so scratchy!

    Could this be related to the Flexeril or Celebrex or Tylenol 3 that I am taking?

    anyone have this side effect from one of those?

    Thanks.

    Jen F.
  2. Jen F

    Jen F New Member

    Thanks so much for the info AC - appreciate your time. Not itchy, though.

    I'm thinking it might be the celebrex.

    Aquarose, I phoned my GP'S clinic this aft and mentioned the skin burning. First thing the other doc asked me was do I have a rash and if allergic to sufa drugs.

    I am not allergic to sulfa drugs that I know of and I have no rash, but my skin burns and is sensitive.

    I am going to stop taking the Celebrex. Maybe I'll take the mobicox tonight.

    Thanks for taking the time to reply, guys!

    Today, I had some good adjustments done by a chiro in my area and that was relieving, but now the pain is returning [and my meds from this morning wearing off...]

    The chiro who is also a Naturopath thinks ultimately, I need to fix my fatigue which is causing poor posture and weak muscles and contributing to/making me susceptible to injury. Eat meats and vegetables and no sugar he says. I am trying...I eat better than most people do, but as he says: "it's not good enough to eat BETTER than MOST people" for someone with my problems. He said eat every 3 hours and don't wait til I am really hungry.

    I picked up some bromelain from the nearby health food store. It supposedly helps with inflammation.

    I was thinking of going for a professional massage, but with my skin so sensitive??? i don't know now... :)
    [This Message was Edited on 06/18/2003]
  3. Jen F

    Jen F New Member

    I didn't take the celebrex today, but the burning got worse.

    I think the skin burning might be from the Tylenol 3.

    I've just taken some chlortriplon, since I dont' have benedryl.

    What are the alternatives to Tyl 3 for breakthrough pain? My pain got worse again tonight.
  4. zggygirl

    zggygirl New Member

    Hi Jen,
    One thing I get it really bad from is Trazadone.
    But I always have it to a degree. Soft fabric feels rough. Tags drive me nuts. Wearing a bra? No way if I can help it.
    I take Neurontin and it helps. When I don't take it, I notice right away how much more it bothers me.
    When I took the Trazadone it would be extreme for about 24 hours.

    Take Care,Ziggy
    [This Message was Edited on 06/19/2003]
  5. Jen F

    Jen F New Member

    I am interested in everything you all had/have to say.

    I just got some demerol from the doc to try. Since I may have a sulfa sensitivity, doc and pharmacist think percoset may be a bad idea and for some reason didn't want to give me oxycodone -- perhaps dependence/addiction? which I am concerned about also. I had fentanyl once with a minor surgical procedure and I am glad they keep that stuff lockedup! I liked it too much. But, don't get me wrong...I am totally an advocate of people in pain being adequately medicated. I have a friend who has suffered with FM pain for years and I tried to convince her to try the narcotics to improve her quality of life. I think she finally is going to try them.

    My doctor also gave me a rx for antihistamine which can make you drowsy and muscles relaxed Atavax? I don't have the name beside me. I'll take that instead of the Flexeril.
  6. Jen F

    Jen F New Member

    No itching though, and the rash is subtle - you have to look closely to see it. I wonder if it will get a bit worse before it gets better.